Posted 19 December 2010 - 06:37 PM
I use Benzaclin on my face in the morning and have been using it for four and a half years (5 years next March). I used Retin-A Micro on my face for about 4 years but had to quit last January due to my insurance not covering it anymore. Could me not using the Retin-A have anything to do with it? Before using the Retin-A I never had a problem with acne there either. Any help would be greatly appreciated!!
Posted 19 December 2010 - 07:22 PM
Any new pets? More or less contact with animals?
Change of detergent?
Change of climate?
Change of cleanser/moisturizer?Maybe they changed their formula?
It's sounds like a type of pimple. Not all pus filled zits look the same.Some are just red bumps with all the pus underneath. I would most certainly seek out a dermatologist and have him put you back on a retinoid.If they're not zits he/she would be able to identify what it is a bit better than we can from your description...
I wouldn't try and squeeze them,though. That might have sad consequences.
Posted 21 December 2010 - 09:39 PM
Can a irritating detergent cause acne on the face?
Maybe the detergent used to wash towels?
I think my detergent might be causing me acne. I changed it a while ago because we got a new washing machine.
Any ideas as to WHICH detergent i should start using?
Posted 21 December 2010 - 10:56 PM
Irritation could potentially set off an inflammatory response,AKA a zit or few
Posted 15 February 2013 - 06:40 AM
I'm a similar case.
To clarify: from normal look, they are not visible. If you switch on a light so that it 'reflects' from side of your face, they are clearly visible. They are not inflamed nor irritated, unless you squeeze them out. Then they become normal acne. It seems to me that nothing would happen to those bumps, they would only continue to grow if you wouldn't do anything to them.
I don't think they are caused by weather. I have no idea what actually causes them, but I'm really interested in what others think. I'd guess hormones or diet, but it would be nice if some experienced person answered this question.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users